Hail, Daviess
- When
- June 11, 3:15 PM CST
- Where
- Daviess County, Whitesville
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.683, -86.883
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 11, 12:55 PM CST, 2 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 155 PM CDT SUN JUN 11 2006 .DISCUSSION... MAIN FORECAST CHALLENGE IS THUNDERSTORM CHANCES THROUGH TONIGHT AS A SURFACE FRONT PUSHES SOUTH OF THE FORECAST AREA. DIMINISHING SHOWERS AND THUNDERSTORMS PUSHING ACROSS W KY AND SW IN AT MID AFTERNOON IN RESPONSE TO A 500MB SHORT WAVE MOVING SOUTHEAST AND A SOMEWHAT IL DEFINED SURFACE FRONT EXTENDING ACROSS SE MO AND W KY. ANOTHER 500MB SHORT WAVE IS IN LINE TO SWEEP ACROSS THE AREA THIS EVENING AND AT LEAST KEEP THUNDERSTORMS CHANCES ALIVE...INCLUDING A SLIGHT RISK OF SEVERE STORMS PER SPC DAY 1 OUTLOOK. THIS WAVE SHOULD EXIT BY AROUND MIDNIGHT AND WITH THE SURFACE FRONT ALSO MOVING SOUTH INTO AR AND TN SEE LITTLE SUPPORT FOR RAIN MUCH AFTER MIDNIGHT... EXCEPT POSSIBLY PENNYRILE REGION OF W KY. THEREFORE WILL DROP PREVIOUS LOW POPS FOR MONDAY AM ACROSS THE SOUTH PART OF THE FA. BEST ENERGY FROM SHORT WAVE TONIGHT WILL BE EAST AND THEREFORE HAVE TEMPERED RAIN CHANCES TO THE WEST. NORTHWEST UPPER FLOW RE-ESTABLISHES ITSELF THROUGH THE FIRST HALF OR SO OF THE WORKWEEK AS SURFACE HIGH PRESSURE BUILDS S AND BECOMES CENTERED OVER THE FA BY WEDNESDAY. THE RESULT IS A CONTINUED DRY FORECAST AND BELOW NORMAL HUMIDITIES AND TEMPS AS 1000-500MB THICKNESS VALUES DROP BELOW 5700M THROUGH MIDWEEK. DISCUSSED RAIN CHANCES FOR WED-THU TIME FRAME WITH WFOS TO OUR N BUT OPTED TO KEEP FORECAST DRY FOR NOW UNTIL TIMING AND VALIDITY OF THIS SYSTEM (SE MOVING 500MB SHORT WAVE) ESTABLISHES ITSELF. UPPER RIDGE AND HEAT BUILDS EAST ACROSS THE OHIO VALLEY AS THE WEEKEND ARRIVES WHILE SURFACE LOW PRESSURE SETS UP OVER THE PLAIN STATES. WHILE LOW POPS MAY NEED TO BE INTRODUCED SOMETIME LATE IN THE WEEK OR BY THE WEEKEND AS SURFACE WINDS AGAIN BECOME SOUTHERLY...BELIEVE CHANCE IS TOO SMALL...AND BETTER TIMING CAN BE ACHIEVED WITH LATER DATA VS BLANKETING SMALL CHANCES FOR SEVERAL DAYS. STRONG MID JUNE SUN THIS WEEK WILL CHALLENGE MOS MAX TEMP GUIDANCE. WILL GO ABOVE MOS VALUES ON MAX TEMPS BUT HAVE NO PROBLEM WITH LOW VALUES. THAT SAID ONGOING FORECAST MAX TEMPS LOOK GOOD WHILE MIN TEMPS WILL BE LOWERED 1 TO 4 DEGREES THROUGH THE FIRST HALF OF THE WEEK. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && SHANKLIN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1226 PM CDT SUN JUN 11 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121730- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1226 PM CDT SUN JUN 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS ALL OF WESTERN KENTUCKY...AS WELL AS EXTREME SOUTHERN ILLINOIS AND MOST OF SOUTHEAST MISSOURI. THE MAIN AREA OF CONCERN IS GENERALLY SOUTH OF A CAPE GIRARDEAU MISSOURI TO OWENSBORO KENTUCKY LINE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS WITH ANY STORMS THAT BECOME SEVERE. STORMS ACROSS THE ENTIRE QUAD STATE REGION COULD CONTAIN CONTAIN TORRENTIAL RAINS. THIS COULD RESULT IN LOCALIZED FLOODING NAMELY IN AREAS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORM ACTIVITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW THUNDERSTORMS MAY LINGER OVER SOUTHERN SECTIONS OF SOUTHEAST MISSOURI AND WESTERN KENTUCKY MONDAY MORNING. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MAINTAIN AN ALERT STATUS IN THE EVENT THEIR ACTIVATION IS REQUESTED THIS AFTERNOON OR TONIGHT. SHANKLIN
The Louisville radar (KLVX), 89 km away, was scanning. The volume nearest the first event began at 21:15 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2006Every state in 2006This day in weather historyWarnings in Kentucky, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517578.